MAUDE Adverse Event Report: Verathon Medical ULC GlideScope Core 15-inch FHD Monitor; LARYNGOSCOPE, RIGID

Verathon Medical ULC GlideScope Core 15-inch FHD Monitor; LARYNGOSCOPE, RIGID
Model Number 0570-0437
Medical Device Problem Codes Power Problem (3010); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that while using a glidescope core 15-inch fhd monitor, the device unexpectedly shut down in the middle of the procedure.No delay in procedure, use of a backup device, or harm to the patient was reported.The end user noted that the battery was fully charged when the shut down occurred.Following the reported event, the facility's biomedical engineering representative was unable to reproduce the reported issue.
 
Additional Manufacturer Narrative
The reported glidescope core 15-inch fhd monitor was returned to verathon for evaluation along with the glidescope core smart cable used during the reported event.A verathon technical service representative evaluated the returned devices but was unable to confirm the reported premature shut down issue.When connecting the monitor to verathon's test equipment, no power issues were observed.The monitor passed visual inspection and verathon's device functionality testing, confirmed to be operating within specification.Upon completion of verathon's device evaluation, both the monitor and smart cable were returned to the customer.No further investigation is required at this time.Verathon will continue to monitor trends.

Brand Name
GlideScope Core 15-inch FHD Monitor
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
Verathon Medical ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA  V5C5A9
Manufacturer (Section G)
Verathon Medical ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA   V5C5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011--821
+1(425)629-5760
MDR Report Key50776917
Report Number9615393-2026-00135
Device Sequence Number10708066
Product Code CCW
UDI-Device Identifier00879123008596
UDI-Public(01)00879123008596(11)240108
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0437
Device Catalogue Number0270-1033-FHD
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown